# SDR DALA13071583160

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 29,388 hours, 15,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA RT SIDE BETWEEN FRAMES 69-70, S23R SHEAR PLATE CORRODED.  REMOVED CORROSION IAW SRM 51-74-00, CHECK LIMITS DIMENSION L=5.8", W=2.7", D=.039".  NO ESTABLISH LIMITS FOUND IN SRM, R & R SHEAR PLATE IAW SRM 51-42-11 AND DWG D53474180.
